Amazon Basic Care Allergy Fexofenadine Hydrochloride Tablets 60 mg, Allergy Relief, 12 Count

Amazon Basic Care Allergy Fexofenadine Hydrochloride Tablets 60 mg, Allergy Relief, 12 Count

9.44 USD

Loading...

:

ASIN:
B07MS8PNRJ
Date First Available:
February 4, 2019
Details:
  • ACTIVE INGREDIENT - This allergy medicine contains fexofenadine hydrochloride 60 mg, an antihistamine, which compares to the active ingredient in Allegra Allergy 12 HR.
  • 12 HOUR RELIEF - This allergy medicine provides 12 hours of non-drowsy allergy symptom relief so you can go about your day feeling better.
  • INDOOR & OUTDOOR ALLERGY RELIEF - Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies - runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • ALLERGY MEDICINE - Amazon Basic Care Allergy Fexofenadine Hydrochloride Tablets 60 mg are free of gluten.
  • ALLERGY CAUSES - When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms. This allergy medicine contains an antihistamine, which can help.
Compare to the active ingredient in Allegra Allergy 12 HR. Amazon Basic Care Allergy Fexofenadine Hydrochloride Tablets 60 mg is a non-drowsy allergy medicine that provides 12 hours of indoor and outdoor allergy relief of sneezing, runny nose, itchy nose or throat and itchy, watery eyes. This product contains fexofenadine hydrochloride 60 mg, an antihistamine. Free of gluten. Made in Czech Republic.
  • This item ships worldwide.
  • Please allow up to 7 days for items to ship from our facility.
  • Electronic appliances may require a converter to work in your country.